MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012
Health Effect - Clinical Code Injury (2348)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation, no samples or lot numbers were provided to cardinal health.Therefore; without a lot number we were not able to review the device history record and without a sample we were not able to perform any type of investigation in order to determine a root cause for the issue reported.As with all reports of alleged defects we will continue to educate operators and will continue monitoring our customer complaints data base for this and any other issues reported of the same nature.
 
Event or Problem Description
Per the customer, they reportedly had a hot pack burst, which allegedly lead to a personal injury.No information regarding the actual incident or person was provided to cardinal health.

Brand Name
HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key8314930
Report Number1423537-2019-00261
Device Sequence Number13464509
Product Code IMD
UDI-Device Identifier00888499004880
UDI-Public00888499004880
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number11443-012
Device Catalogue Number11443-012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1